Volume 2 Number 4 (Jul. 2012)
Home > Archive > 2012 > Volume 2 Number 4 (Jul. 2012) >
IJAPM 2012 Vol.2(4): 279-280 ISSN:2010-362X
DOI: 10.7763/IJAPM.2012.V2.111

Mixed Convection of Non-Newtonian Fluids through Porous Medium Along a Heated Vertical Flat Plate with Magnetic Field

Ruchi Chaturvedi, Rajesh Kumar, and R. K. Shrivastava

Abstract—In This section we study of Mixed convective heat transfer of non-Newtonian fluids through porous medium with magnetic field on a flat plate has been investigated using a modified power – law viscosity model. This model does not contain physically unrealistic limits of zero or infinite viscosity as are encountered in the boundary - layer formulation with traditional models of viscosity for power – law fluids through porous medium with magnetic field. These unrealistic limits can introduce an irremovable singularity at the leading edge; the present modified model matches well with the measurement of viscosity, and does not introduce irremovable singularities. Therefore, the boundary layer equations can be solved by marching from the leading edge downstream as for Newtonian fluids. The numerical results are presented for a shear-thinning fluid in terms of the velocity and temperature distribution, and for important physical properties, namely the wall shear stress and heat transfer rates.

Index Terms—Mixed convection, boundary layer, nonnewtonian, modified power low, finite difference, flat plate, porous medium, magnetic field

Ruchi Chaturvedi is with AGRA COLLEGE, AGRA (e-mail: ruchiaec3@gmail.com).
Rajesh Kumar is with Mathematics in Eshan College of Engineering Farah Mathura (U.P.) India (e-mail: 79rajesh.ece@gmail.com)
R. K. Shrivastava is with Deptt. of Mathematics in Agra College, Agra (India)

 

Cite: Ruchi Chaturvedi, Rajesh Kumar, and R. K. Shrivastava, "Mixed Convection of Non-Newtonian Fluids through Porous Medium Along a Heated Vertical Flat Plate with Magnetic Field," International Journal of Applied Physics and Mathematics  vol. 2, no. 4, pp. 279-280, 2012.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • May 09, 2019 News!

    The paper published in Vol 9, No 3 has received dois from Crossref

  • May 06, 2019 News!

    Vol 9, No 3 has been published with online version     [Click]

  • Feb 22, 2019 News!

    The paper published in Vol 9, No 2 has received dois from Crossref

  • Feb 11, 2019 News!

    Vol 9, No 2 has been published with online version     [Click]

  • Read more>>